Tokyo Journal of Mathematics

Spherical Monogenic Functions and Analytic Functionals on the Unit Sphere

Fransiscus SOMMEN

Full-text: Open access

Abstract

The aim of this paper is to introduce the analogues of the restrictions of $z\to z^k$, $k\in\mathbf{Z}$, $z\in\mathbf{C}$, to the unit circle, in the case of the unit sphere $\partial B(0,1)$ in $\mathbf{R}^{m+1}$ and to apply them to boundary value problems of left monogenic functions in $\mathbf{R}^{m+1}\backslash \partial B(0,1)$.

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 427-456.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215166

Digital Object Identifier
doi:10.3836/tjm/1270215166

Mathematical Reviews number (MathSciNet)
MR646051

Zentralblatt MATH identifier
0481.30040

Citation

SOMMEN, Fransiscus. Spherical Monogenic Functions and Analytic Functionals on the Unit Sphere. Tokyo J. Math. 04 (1981), no. 2, 427--456. doi:10.3836/tjm/1270215166. https://projecteuclid.org/euclid.tjm/1270215166


Export citation